Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 11, Pages 1863–1871 (Mi zvmmf10482)  

This article is cited in 1 scientific paper (total in 1 paper)

Systems of Pfaffian equations and controlled systems

V. I. Elkin

Dorodnicyn Computing Center, Federal Research Center "Computer Science and Control", Russian Academy of Sciences, Moscow, Russia

Abstract: The relation between the classical theory of Pfaffian systems and the modern theory of controlled systems is discussed. It is shown that this relation helps solve classification problems and terminal control problems for controlled systems.

Key words: Pfaffian systems, controlled systems, equivalence, classification, terminal control.

DOI: https://doi.org/10.7868/S0044466916110065

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:11, 1834–1842

Bibliographic databases:

UDC: 519.626
Received: 19.04.2016

Citation: V. I. Elkin, “Systems of Pfaffian equations and controlled systems”, Zh. Vychisl. Mat. Mat. Fiz., 56:11 (2016), 1863–1871; Comput. Math. Math. Phys., 56:11 (2016), 1834–1842

Citation in format AMSBIB
\Bibitem{Elk16}
\by V.~I.~Elkin
\paper Systems of Pfaffian equations and controlled systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 11
\pages 1863--1871
\mathnet{http://mi.mathnet.ru/zvmmf10482}
\crossref{https://doi.org/10.7868/S0044466916110065}
\elib{https://elibrary.ru/item.asp?id=27148424}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 11
\pages 1834--1842
\crossref{https://doi.org/10.1134/S0965542516110063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000389803600002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85000659033}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10482
  • http://mi.mathnet.ru/eng/zvmmf/v56/i11/p1863

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Elkin, “Affine controlled systems and $t$-systems of Pfaffian equations”, Comput. Math. Math. Phys., 58:7 (2018), 1049–1057  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:49
    References:34
    First page:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021